Mathematical Research Letters

Volume 20 (2013)

Number 4

On the Legendrian and transverse classification of cablings

Pages: 787 – 803

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n4.a13

Author

Bülent Tosun (Department of Mathematics, University of Virginia, Charlottesville, Va., U.S.A.)

Abstract

In this paper, we study Legendrian and transverse knots in the knot type of a $(p, q)$-cable of a knot $\mathcal{K}$ in $S^3$. We give two structural theorems that describe when the $(p, q)$- cable of a Legendrian simple knot type $K$ is also Legendrian simple.

Full Text (PDF format)